# SDR IPXA2023102374333

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 55,085 hours, 8,529 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Duct
- Part number: 112U47202
- Part serial: BN105570
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** SUPPLEMENTAL SDR *** RIGHT WING FUEL VENT DUCT CRACKED. INSTALLED R/H WING FUEL VENT DUCTING PER MM 28-13-00.
